# SDR SWAA2021072888227

- Difficulty date: June 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FORWARD FAIRING 542AB DRAIN LT WING ; 2021-288131 / [01] TOOL USED: CALIPER P/N: DIGITAL 150 S/N:AE-412610 DUE DATE: 21-MAY-22; [02] HOT BONDER P/N: HCS9000B-AV S/N: 18164925 DUE DATE: 19-NOV-21; [03] SCALE P/N: SCA-301 S/N: AE-412134 DUE DATE 24/FEB/22; [04] TOOL USED: HOT BONDER P/N:HCS9200B S/N:15102320 DUE DATE:19-NOV-21; [05] TOOL USED: FLUKE 1587; S/N: 38200034; DUE DATE: 20-MAR-22.; [06] REPAIRED FORWARD FAIRING 542AB LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10.; [07] REPAIRED FORWARD FAIRING 542AB LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10.
